Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 74, NWS Midland/Odessa, TX

May 28, 2013Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 28, 2013, 6:15 PM CDT for Brewster County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2013, 6:15 PM CDT (23:15 UTC)
Expired
May 28, 2013, 7:15 PM CDT
In force
60 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Brewster County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
803 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WUUS54 KMAF 282315
SVRMAF
TXC043-290015-
/O.NEW.KMAF.SV.W.0074.130528T2315Z-130529T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
615 PM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 715 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES WEST OF BOQUILLAS
  CANYON...OR 13 MILES SOUTHEAST OF BIG BEND NATIONAL PARK...MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  BOQUILLAS CANYON...
  SH 118...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2898 10319 2920 10341 2961 10303 2945 10282
      2940 10281 2935 10284 2935 10288 2926 10290
      2924 10286 2922 10286 2917 10295 2917 10299
      2910 10303 2909 10307 2906 10308 2904 10310
      2899 10311 2897 10316
TIME...MOT...LOC 2314Z 230DEG 36KT 2918 10306

$$
1 follow-up statement
777 
WWUS54 KMAF 282324
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
624 PM CDT TUE MAY 28 2013

TXC043-290015-
/O.CON.KMAF.SV.W.0074.000000T0000Z-130529T0015Z/
BREWSTER TX-
624 PM CDT TUE MAY 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTH CENTRAL BREWSTER COUNTY...

AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF BOQUILLAS
CANYON...OR ABOUT 14 MILES SOUTHEAST OF PANTHER JUNCTION...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SOUTH 
CENTRAL BREWSTER COUNTY AND SOUTHEASTERN BREWSTER COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2921 10339 2959 10304 2943 10282 2940 10281
      2935 10284 2935 10288 2926 10290 2924 10287
      2919 10292 2917 10295 2917 10299 2910 10303
      2909 10307 2906 10308 2904 10310 2899 10311
      2897 10316
TIME...MOT...LOC 2324Z 235DEG 35KT 2924 10299

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:05 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 28, 3:05 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
305 PM CDT TUE MAY 28 2013

.DISCUSSION...
LARGE UPPER LEVEL TROUGH IS APPROACHING THE GREAT BASIN AND WILL
CONTINUE TO PUSH EAST TONIGHT AND WEDNESDAY. SHORTWAVE TROUGH
CURRENTLY IN NEW MEXICO WILL APPROACH THE RETREATING DRYLINE
THIS EVENING AND COULD INTENSIFY AND EXPAND CONVECTION THIS
EVENING ALONG AND EAST OF THE DRYLINE ACROSS THE PERMIAN BASIN.
ANY STORMS DEVELOPING WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE GIVEN 0 TO 6 KILOMETER SHEAR VALUES OF 35 KNOTS AND CAPES
IN EXCESS OF 3000 J/KG. THE CHANCE OF THUNDERSTORMS WILL CONTINUE
OVERNIGHT ACROSS MAINLY WEST TEXAS AND LEA COUNTY NEW MEXICO DUE
TO THE UPPER LEVEL TROUGH CONTINUING TO APPROACH FROM THE WEST.

SWIFTER SOUTHWESTERLY FLOW AT 700 MILLIBARS SHOULD PUSH THE
DRYLINE WEDNESDAY TOWARD THE CENTRAL PERMIAN BASIN SO THE SEVERE
THUNDERSTORM THREAT DURING THE DAY WEDNESDAY WILL SHIFT EASTWARD
TOWARD THE EASTERN PERMIAN BASIN. NORMALLY THE CONVECTION WOULD
CONTINUE TO PUSH EAST OUT OF THE AREA WITH THE UPPER TROUGH BUT A
SECONDARY SHORTWAVE TROUGH WILL PUSH THE DRYLINE BACK WEST TOWARD
THE WESTERN PERMIAN BASIN WEDNESDAY EVENING. THERE IS A SLIGHT
CHANCE THAT SEVERE STORMS COULD REFORM ON THIS RETREATING DRYLINE
IN THE CENTRAL AND EASTERN PERMIAN BASIN WEDNESDAY EVENING SO LEFT
THE SLIGHT CHANCE OF STORMS IN THE WEATHER GRID.

BEHIND THIS SYSTEM WILL GO DRY AND MUCH ABOVE NORMAL ON
TEMPERATURES THURSDAY AND FRIDAY IN THE ZONAL FLOW ALOFT. NEXT
CHANCE OF CONVECTION AREAWIDE APPEARS TO BE NEXT SATURDAY AND
SUNDAY DUE TO A COLD FRONT WITH ENHANCEMENT FROM POST FRONTAL
UNSTABLE UPSLOPE FLOW AND UPPER LEVEL DISTURBANCES MOVING INTO
THE AREA FROM THE WEST.

FOR EARLY NEXT WEEK WILL CONTINUE ABOVE NORMAL TEMPERATURES WITH
A SLIGHT CHANCE OF AFTERNOON AND EVENING STORMS IN THE HIGHER
TERRAIN IN CONTINUED UPSLOPE FLOW.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS ARE CURRENTLY DEVELOPING IN THE GUADALUPE
MOUNTAINS BEHIND THE DRYLINE. SO FAR THE SOUTHEAST NEW MEXICO
PLAINS HAVE NOT SEEN RED FLAG CONDITIONS DEVELOP DUE TO THE
RETREATING DRYLINE AS THE UPPER LEVEL TROUGH FROM THE WEST
CONTINUES TO MOVE EAST TOWARD THE REGION. STILL EXPECT THE
DRIER AIR TO PUSH INTO THE WESTERN PORTIONS OF NEW MEXICO FIRE
WEATHER ZONE 115 SHORTLY ALONG WITH 20 FOOT WINDS INCREASING TO 20
MPH OR MORE FOR AT LEAST A COUPLE OF HOURS LATE THIS AFTERNOON AND
THIS EVENING. DRYLINE SHOULD RETREAT FURTHER WEST OVERNIGHT TOWARD
THE EASTERN SLOPES OF THE MOUNTAINS WITH GOOD RH RECOVERY EXCEPT
ACROSS THE GUADALUPE MOUNTAINS AND WESTERN PORTIONS OF NEW MEXICO
ZONE 115.

THE UPPER LEVEL TROUGH CURRENTLY ACROSS THE GREAT BASIN WILL
EJECT EASTWARD WEDNESDAY AND STRONGER SOUTHWESTERLY FLOW
AT 700 MILLIBARS SHOULD PUSH THE DRYLINE TOWARD THE CENTRAL
AND EASTERN PERMIAN BASIN BY EARLY WEDNESDAY AFTERNOON. AN
INTENSIFYING SURFACE PRESSURE GRADIENT BEHIND THIS DRYLINE WILL
RESULT IN VERY DRY AND POTENTIALLY BREEZY CONDITONS ACROSS THE
GUADALUPE AND DAVIS MOUNTAINS...SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS AND WESTERN PERMIAN BASIN BY WEDNESDAY
AFTERNOON. FOR THESE REASONS A FIRE WEATHER WATCH HAS BEEN POSTED
FOR THESE AREAS WEDNESDAY AFTERNOON THROUGH EARLY EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  95  66  97  /  30  10  10   0
BIG SPRING TX              70  90  70  98  /  30  10  20  10
CARLSBAD NM                65  96  66  98  /  10   0   0   0
DRYDEN TX                  72  94  72 102  /  30  10  20  10
FORT STOCKTON TX           69  97  67  98  /  20  10  10   0
GUADALUPE PASS TX          63  89  61  88  /  10   0   0   0
HOBBS NM                   64  94  62  96  /  20   0   0   0
MARFA TX                   53  89  57  91  /  20   0   0   0
MIDLAND INTL AIRPORT TX    70  95  69  98  /  30  10  10   0
ODESSA TX                  72  95  69  98  /  30  10  10   0
WINK TX                    68  99  65 101  /  20   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS...VAN HORN AND
     HIGHWAY 54 CORRIDOR.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES... ANDREWS...DAVIS/APACHE
     MOUNTAINS AREA...GAINES...GUADALUPE MOUNTAINS...LOVING...
     REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY
     54 CORRIDOR...WARD...WINKLER.

&&

99/99
Hazardous weather outlook, May 28, 2:25 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
225 PM CDT TUE MAY 28 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
225 PM CDT TUE MAY 28 2013 /125 PM MDT TUE MAY 28 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE NIGHT
GENERALLY EAST OF A CAPROCK NEW MEXICO TO BIG BEND LINE. LARGE
HAIL AND DAMAGING WINDS ARE THE PRIMARY CONCERNS.

DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
TODAY ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS.
A RED FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY
EAST OF A LAMESA TO LOWER TRANS PECOS LINE. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY CONCERNS BUT AN ISOLATED TORNADO IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

THERE IS A 40 PERCENT CHANCE FOR SPOTTER ACTIVATION THIS
AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 28, 3:48 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
348 PM CDT TUE MAY 28 2013

TXZ074-075-081-282115-
PECOS-BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
348 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTH CENTRAL BREWSTER AND SOUTHWESTERN PECOS COUNTIES
UNTIL 415 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL BREWSTER
COUNTY AT 348 PM CDT...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3072 10310 3031 10286 3025 10342 3049 10349
TIME...MOT...LOC 2048Z 249DEG 30KT 3041 10332
Special weather statement, May 28, 4:30 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
430 PM CDT TUE MAY 28 2013

TXZ075-282200-
PECOS-
430 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS COUNTY UNTIL 500 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF FORT
STOCKTON-PECOS COUNTY AIRPORT AT 430 PM CDT...MOVING NORTHEAST AT 25
MPH. THIS STORM WILL CROSS STATE HIGHWAY 18 NORTH OF FORT STOCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3127 10282 3098 10249 3088 10294 3103 10306
TIME...MOT...LOC 2130Z 234DEG 20KT 3101 10291
Local storm report, May 28, 5:20 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 SSW IMPERIAL         31.08N 102.78W
05/28/2013  E0.75 INCH       PECOS              TX   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED

&&

MH
Special weather statement, May 28, 5:23 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
523 PM CDT TUE MAY 28 2013

TXZ081-282245-
BIG BEND AREA-
523 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL BREWSTER COUNTY UNTIL 545 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF BOQUILLAS
CANYON AT 522 PM CDT...MOVING NORTHEAST AT 30 MPH.  THIS STORM
MAY PRODUCE WIND GUSTS TO 55 MPH.  CAMPERS IN THE BIG BEND NATIONAL
PARK SHOULD TAKE SHELTER FROM THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 2898 10327 2897 10329 2900 10329 2901 10336
      2937 10319 2949 10280 2944 10283 2940 10281
      2935 10284 2935 10288 2926 10290 2924 10286
      2922 10286 2917 10295 2917 10299 2910 10303
      2909 10307 2904 10310 2898 10312 2897 10316
TIME...MOT...LOC 2222Z 243DEG 35KT 2914 10306
Special weather statement, May 28, 6:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
600 PM CDT TUE MAY 28 2013

TXZ081-282345-
BIG BEND AREA-
600 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL BREWSTER COUNTY UNTIL 645 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF CHISOS BASIN AT
559 PM CDT...MOVING NORTHEAST AT 30 MPH. OTHER STRONG STORMS WERE
LOCATED NEAR PANTHER JUNCTION.  THESE STORMS MAY PRODUCE DIME SIZE
HAIL AND WIND GUSTS TO 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 2926 10346 2953 10307 2936 10284 2935 10288
      2929 10288 2926 10290 2924 10286 2922 10286
      2917 10295 2918 10299 2910 10303 2909 10307
      2906 10308 2904 10310 2903 10309 2898 10318
      2898 10325
TIME...MOT...LOC 2259Z 231DEG 26KT 2908 10320
Local storm report, May 28, 6:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
602 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             6 SW CORDONA LAKE       31.24N 102.58W
05/28/2013  E1.25 INCH       PECOS              TX   TRAINED SPOTTER

            SPOTTER FOUND MELTED HAIL AND IS EXPECTED TO HAVE BEEN AS
            LARGE AS GOLF BALL.

&&

GREGORY.MURDOCH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:05 PM CDTSpecial Weather StatementMAFPecos55 min
May 27, 7:08 PM CDTSevere Thunderstorm WarningMAFPecos67 min
May 27, 7:24 PM CDTSpecial Weather StatementMAFUpton66 min
May 27, 7:52 PM CDTAreal Flood AdvisoryMAFCrane, Pecos, Upton3 hr
May 27, 9:12 PM CDTSpecial Weather StatementMAF48 min
May 28, 3:56 AM CDTRed Flag WarningMAF17 hr
May 28, 7:05 AM CDTSpecial Weather StatementMAFMartin25 min
May 28, 10:44 AM CDTSpecial Weather StatementMAFMartin61 min
May 28, 2:35 PM CDTFire Weather WatchMAFAndrews, Gaines, Loving, Ward, Winkler13 hr
May 28, 3:48 PM CDTSpecial Weather StatementMAFPecos27 min
May 28, 4:30 PM CDTSpecial Weather StatementMAFPecos30 min
May 28, 4:40 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos65 min
May 28, 5:23 PM CDTSpecial Weather StatementMAF22 min
May 28, 5:45 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton60 min
May 28, 6:00 PM CDTSpecial Weather StatementMAF45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.